# SDR 98ZZZX153

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9739D
- Make and model: Cessna 337A
- Aircraft serial: 3370466
- System (JASC): 2720 · Rudder Control System
- Part: Support Assy
- Part number: 151350013
- Condition: Cracked
- Location: Rudder Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF INCONSISTENT RUDDER TRIM INPUTS TO MAINTAIN COORDINATED FLIGHT AND 'FUNNY' RUDDER CONTROL INPUTS.  INSPECTION REVEALED BOTH CENTER RUDDER BAR SUPPORTS CRACKED ALLOWING RUDDER BAR TO WANDER WHEREVER IT WANTED TO GO.  AIRCRAFT HAS HISTORY OF LANDING ACCIDENTS WHEN REGISTERED IN A FOREIGN COUNTRY, BUT THIS IS A NEW DISCREPANCY WITH NO PREVIOUS CONTROL SYSTEM PROBLEMS.
